# SDR ASAA2016040716323

- Difficulty date: April 7, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 396 hours, 123 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 000
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED.   DID NOT START.  WAITED FIVE MINUTES. SECOND ATTEMPT APU STARTED.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE IAW AMM 49-61-00-700-801.  NO CURRENT FAULT.   POST MAINTENANCE COLD SOAKED START PASSED.
